# SDR C1HA200196003

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Condition: Loose
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 290 AIRSPEED ABOVE 290KTS AIRFRAME HAS INTERMITTANT STRONG VIBRATION DOES NOT CHANGE WITH POWER SETTINGS.  INSPECTED AIRCRAFT AND FOUND LOOSE BODY TO WING FAIRING SEAL GUIDE PLATE.  TIGHTENED AS REQUIRED.  TEST FLEW A/C, NO DEFECTS NOTED.
